Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

Hi, im new to this board. I just found it tonight, and thought it was very helpful. i just got off accutane, i was on it for 5 months, and it cleared my face up, but i still have a lot of dark red spots from where the acne used to be. My derm said it is scarring, which it is, but the red marks are not raised out of the skin or indented, theyre just red marks that havnt gotten any lighter since stopping accutane. I'm wondering if anyone has had the same experience,and what do you think will work to lighten up the redness and change it to my normal skin tone. I bough mederma, havebeen on it for a week, and it hasnt done anything.(and i dont think it will) Any help would be appreciated. Thanks

Share this post


Link to post
Share on other sites
Guest Crooked I
Posted

How long have you had the red marks?

Share this post


Link to post
Share on other sites
Posted

ive had them for who knows how long, but i got off accutane 2 months ago. So i guess2 months

Share this post


Link to post
Share on other sites
Posted

Gotta take it easy justt coming off of accutane, don't do anything too harsh on your skin. Might want to wait at least one more month, then go with maybe a very soft peel, like 40% lactic from www.makeupartistschoice.com or even a fruit enzyme peel from www.homepeels.com

mandelic acid 10% seems to be quite gentle and quite effective for red marks.

Share this post


Link to post
Share on other sites
Posted

You are meant to wait at least 6 months before you do peels when you get off Accutane

Share this post


Link to post
Share on other sites
Posted

Please do not PM me when you have a live thread - the reason why you need to wait is because your skin will be too sensitive. You need to discuss this wth your derm... AND do a search on this board for accutane/roaccutane since this subject has been discussed several times.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×